# SDR HNAA2021050400173

- Difficulty date: April 26, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR OUTER BRACKET DENT .... RAR CARGO DOOR LOWER OUTER PROFILE IAW EMB-145 SRM 51-40-02, 51-20-03.
